# SDR HEEA966645

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 7635109082105
- Condition: Defective
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO CONTINUITY BETWEEN PINS A AND B WHEN BRIDGING CHIP GAP AND CHECK FOR LEAKS AT ELECTRICAL CONNECTOR
